MathSciNet Relay Station
MathSciNet bibliographic data
MR2264675 51M10 (51M25 53C65)
Cho, Yunhi; Kim, Hyuk Volume of $C^{1,\alpha}$-boundary domain in extended hyperbolic space. J. Korean Math. Soc. 43 (2006), no. 6, 1143–1158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement